1:29 am - 06/01/2011

weird vaginal line thing

I felt something rather strange about my vagina that I swear wasn't there before. Below my cervix (it's pretty high right now but I range on the low side), there's something that feels like a scar kind of tracing the diameter of my vagina. Does that make any sense? So a round line-like thing. I've certainly felt that exact area before and it wasn't there prior. It doesn't hurt or itch and I've had no recent vaginal tears / injuries / larger than normal things inserted. FYI I'm 22 and NP and have Paragard. This isn't the IUD strings - that was my first though so I went looking for them and they're tucked back. Any ideas?
10:48 am - 06/01/2011

Birth Control Question.

 Instead of taking my sugar pills on Sunday, I accidentally started a new pack. I'm now 4 pills in and just realized this. I would usually get my period today, but haven't yet. Should I stop taking the new pack, and start it up again next Thursday, or should I just continue with the pack in hopes that I will get my period?

Confused.
Hi everyone,

I'm currently on HBC (Microgynon 30 pill) for debilitating menstrual pain. If I don't take my pills, I'm literally unable to walk for one or two days every month. I've been on HBC for about two years now, and the pain has gradually decreased - and for the past three months, I've finally been able to go through the first day of my period without having to take a long "crying break". I would say that I literally depend on HBC to live a normal life and hold down a job. I need to be able to control on which exact day my period starts, and I need to be able to skip periods if something important comes up or if I have to travel.

At the same time, though, I've decided that I want to get sterilized, both for emotional and physical reasons. I think Essure would be the safest and most interesting method for me.

So, my question... is it possible / medically advisible to continue using HBC after getting the Essure procedure done? Are there any risks to continuing HBC?

Thanks in advance!


(Also, I'm currently on my period, and suffering from a YI and serious crotch acne. I'd... I'd like a hug, please.)


ETA: Thanks for the replies! I've read some more stories about Essure and at this point, I think I'll look at some more sterilization options before coming to a final decision. It's great to know that I can combine HBC with non-hormonal sterilization. :)
Hello, group -

I have a history of ovarian cysts and also of IBS, so the last few weeks' worth of bloating, gurgling, cramps, diarrhea and heartburn didn't seem all THAT out of place. However, I had some weird new symptoms - dark brown discharge before and after my period, pain in my sides, occasional bouts of very bad pain - and my regular doctor said it sounded like a GYN problem, so off to the doc I went.

The ultrasound revealed a 10 cm something hanging out in there. He said it looks like a fluid-filled cyst (unsure if it's the 5 cm one I had two years ago that never went away and just started growing again - I stopped monitoring it after a while because, well, the symptoms were minimal and I kind of forgot about it - or if it's a new one) and and is probably not cancerous, but he did want to do some blood tests (cancer marker and what I'm guessing were hormone levels though I didn't hear all he said to his nurse) and for me to have a CT scan done. I got all that done today (despite not being able to drink the contrast stuff...I have something the size of a grapefruit crowding my internal organs! Hopefully the results will be readable) and will find out what's up in a day or two. A urine test revealed protein in my urine - I'd been having UTI symptoms - which I know can also be a sign of ovarian cancer (or, you know, a sign of having a UTI.)

I'm 28 (just had my birthday a week ago, this is not the most awesome gift ever), no history of ovarian cancer in the family, but I know people in my position can and do get ovarian cancer (I knew someone who died of it - at least I THINK it was ovarian to start with; might have been cervical? It always seemed awkward to be like "so what's the genesis of your crotch cancer?" since she'd been sick before I knew her, and then after her relapse, well, even more awkward - and she was younger than I am now at the time of her diagnosis). So my question is, how hard should I be freaking out right now? I have all the symptoms of ovarian cancer but it seems that a lot of the symptoms of really big cysts are pretty much the same. He said he's "99% sure" he's right about it being a fluid-filled cyst and not something to worry about, but he seemed a bit concerned about it all, so I don't know. (And my friend's doctor told her she was 98% sure my friend didn't have breast cancer. My friend did.) I'm not sure if I'm looking for reassurance or to be prepared for bad news...I guess I just want to know if anyone else has been here and how it turned out for you.


ETA: thanks everyone...doc says nothing seems malevolent. All the same I'd like to get this thing out of me fairly quickly but I'm glad to know it has no plans to take over my insides.
6:40 pm - 06/01/2011

cream...

Has anyone used lotrisone cream for yeast infections? My doctor said I had one and prescribed it. I just wanna know others experiences.
9:42 pm - 06/01/2011

Follow up

Hey guys =) I posted last month about my very first MIA period ever after three years of being on the pill and was looking for some reassurance that this was Totally Normal And No Big Deal. I've since had another negative pregnancy test and am completely unconcerned. Just a little bit of a follow up question though...

This month played out similarly, except I started brown-spotting on the very first day of my placebo pill for a few hours (this was on Monday). Then it went away. But today (Wednesday) I woke up with pretty persistent and pretty painful period cramps and the brown spotting is back. The spotting is so minor that I haven't worn a pad or anything but the cramps feel like first couple days of moderate-to-heavy flow cramps.They're bad enough to make me want to start my next pack and just cut the placebo week short, but the earliest I can get my next pack in on Friday so boo for that plan...sadface. Should I be concerned by these weird changes? This is now my third month of super weird withdrawal bleed symptoms for me personally (although the first weird one could theoretically be explained by being on tons and tons and tooonnnsss of percocet and vicodin from getting my wisdom teeth out).

Thank you!
This page was loaded Dec 4th 2020, 11:33 pm GMT.